The Michigan Mathematical Journal

Triple products and cohomological invariants for closed 3-manifolds

Thomas Mark

Full-text: Open access

Article information

Source
Michigan Math. J. Volume 56, Issue 2 (2008), 265-281.

Dates
First available in Project Euclid: 23 October 2008

Permanent link to this document
https://projecteuclid.org/euclid.mmj/1224783513

Digital Object Identifier
doi:10.1307/mmj/1224783513

Mathematical Reviews number (MathSciNet)
MR2492394

Zentralblatt MATH identifier
1156.57027

Subjects
Primary: 57M27: Invariants of knots and 3-manifolds 57R58: Floer homology

Citation

Mark, Thomas. Triple products and cohomological invariants for closed 3-manifolds. Michigan Math. J. 56 (2008), no. 2, 265--281. doi:10.1307/mmj/1224783513. https://projecteuclid.org/euclid.mmj/1224783513.


Export citation

References

  • M. Hedden, On knot Floer homology and cabling, Algebr. Geom. Topol. 5 (2005), 1197--1222.
  • S. Jabuka and T. Mark, On the Heegaard Floer homology of a surface times a circle, Adv. Math. 218 (2008), 728--761.
  • P. Kronheimer and T. Mrowka, Monopoles and three-manifolds, Cambridge Univ. Press, Cambridge, 2007.
  • S. T. Lee and J. A. Packer, The cohomology of the integer Heisenberg groups, J. Algebra 184 (1996), 230--250.
  • P. Lisca and A. Stipsicz, Ozsváth--Szabó invariants and tight contact three-manifolds, I, Geom. Topol. 8 (2004), 925--945.
  • A. Nemethi, On the Ozsváth--Szabó invariant of negative definite plumbed 3-manifolds, Geom. Topol. 9 (2005), 991--1042.
  • P. Ozsváth and Z. Szabó, Absolutely graded Floer homologies and intersection forms for four-manifolds with boundary, Adv. Math. 173 (2003), 179--261.
  • ------, On the Floer homology of plumbed three-manifolds, Geom. Topol. 7 (2003), 185--224.
  • ------, Holomorphic disks and topological invariants for closed three-manifolds, Ann. of Math. (2) 159 (2004), 1027--1158.
  • ------, Holomorphic disks and three-manifold invariants: Properties and applications, Ann. of Math. (2) 159 (2004), 1159--1245.
  • ------, Holomorphic triangles and invariants for smooth four-manifolds, Adv. Math. 202 (2006), 326--400.
  • D. Sullivan, On the intersection ring of compact three manifolds, Topology 14 (1975), 275--277.